Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 31, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 7:42 PM CST for Craig County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2026, 7:42 PM CST (01:42 UTC)
- Expired
- Mar 6, 2026, 8:19 PM CST
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Craig County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:30 AM CST | Tornado Watch | SPC | 243 days |
| Mar 6, 2:44 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 469 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:39 PM CST, 2 hours 3 minutes earlier. Its key messages:
- Updated at 1116 AM PM CST Fri Mar 6 2026
- Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 539 PM CST Fri Mar 6 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1116 AM PM CST Fri Mar 6 2026 - Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through tonight ) Issued at 1116 AM CST Fri Mar 6 2026 An active severe weather day is still anticipated over the local area from this afternoon through tonight, though details regarding the corridor of highest threat remain unclear. At this time, the potential for higher-end severe weather exists, with areas east of Highway 75 generally favored, but this threat remains highly conditional. BLUF...residents of eastern Oklahoma and west central and northwest AR need to remain alert to severe weather potential and keep up with the forecast as details start to emerge over the next several hours. At present, a band of elevated thunderstorms continues along and west of Highway 75 in northeast OK in a zone of low level warm advection. Latest CAMs continue to weaken this and lift it north into early this afternoon, which makes sense, but they have struggled with the initialization. For the moment these remain sub-severe, though MUCPAE of around 1000 does support a hail threat. One signal that has emerged in the data is for additional discrete cells to develop this afternoon within an axis of stronger sfc-based instability that spreads north into SE OK and eventually points north later this afternoon. Early signs of this could be in developing convection currently across central TX, which would lift northeast into this increasingly unstable air. Should these sustain, this might be the best opportunity for more significant severe weather, especially as low level jet strengthens this evening. But again, uncertainty remains quite high. By late this evening and overnight, a cold front will begin to push southeast across the local area, with additional convection forced along this boundary. Still not clear how much the environment will be impacted by storms today, but frontal storms should at least pose a limited wind threat overnight, while becoming more focused over southeast OK and into WC AR with time. Front may tend to undercut storms which could be a limiting factor as well. Finally, worth noting that PWAT values well above climatology reside over the region, and will support high rainfall rates in more sustained convection. OVerall rainfall amounts could end up highly variable, but at least localized 3-4" amounts are feasible and would result in some flash flooding through tonight, especially from SE OK through NW AR. && .LONG TERM... (Tomorrow through Friday) Issued at 1116 AM CST Fri Mar 6 2026 Showers and thunderstorms will be ongoing Saturday near the frontal zone and continue through much of the morning at least. Lingering potential for severe weather continues, though most storms are expected to be elevated, outside potentially areas near the Red RIver early. Once this finally clears the area, quiet conditions prevail Saturday night and Sunday, with a light freeze possible Sunday morning across some of NE OK and NW AR. Cutoff portion of upper low is forecast to eject into the southern plains early next week with rain and thunderstorm chances returning. Some additional flooding and severe potential will likely exist into mid-week. Pattern is then expected to transition back to a more settled WNW flow aloft late next week. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Fri Mar 6 2026 Clusters of showers and thunderstorms will affect NE OK sites over the next few hours with lowered VSBY and lightning along with some periods of gusty winds possible in the strongest storms. Storms will then shift into NW AR sites later this evening while a cold front drops into NE OK toward the midnight hour. Additional thunderstorm development is expected along the front as it moves through the region. overnight into tomorrow morning. The front will also bring a wind shift from southerly to northwesterly through the rest of the period. Gusts near 20 knots will likely follow the front through tomorrow morning. CIGs should generally remain VFR through a lot of the period outside of some MVFR CIGs possible with some thunderstorms. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 46 61 38 72 / 60 10 0 0 FSM 58 70 43 74 / 90 60 10 0 MLC 50 66 41 74 / 80 30 10 0 BVO 41 60 33 72 / 60 0 0 0 FYV 50 67 37 73 / 80 50 10 0 BYV 55 65 38 69 / 90 50 10 0 MKO 48 62 37 71 / 80 20 10 0 MIO 45 58 36 68 / 80 0 0 0 F10 46 60 37 71 / 70 10 10 0 HHW 57 68 46 71 / 90 70 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 6, 6:26 PM CST, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
626 PM CST Fri Mar 6 2026
OKZ060-064-070100-
Tulsa OK-Creek OK-
626 PM CST Fri Mar 6 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CREEK AND WEST
CENTRAL TULSA COUNTIES THROUGH 700 PM CST...
At 625 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Keystone State Park to 5 miles
northeast of Bristow. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Kellyville... Sapulpa...
Kiefer... Sand Springs...
This includes Interstate 44 between mile markers 196 and 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3609 9603 3589 9607 3589 9634 3609 9626
TIME...MOT...LOC 0025Z 249DEG 27KT 3609 9626 3590 9634
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 6, 6:47 PM CST, 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
647 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM Tornado 6 NW Tulsa 36.20N 95.99W
03/06/2026 Tulsa OK Official NWS Obs
TDS from radar.
&&Local storm report, Mar 6, 6:58 PM CST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
658 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Tornado 3 E Collinsville 36.37N 95.78W
03/06/2026 Rogers OK Official NWS Obs
TDS from radar.
&&Local storm report, Mar 6, 7:07 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
707 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Tornado 6 NNW Castle 35.53N 96.41W
03/06/2026 Okfuskee OK Storm Chaser
Video on social media from storm chaser.
&&Local storm report, Mar 6, 7:23 PM CST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
723 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Tornado 1 N Beggs 35.76N 96.07W
03/06/2026 Okmulgee OK Official NWS Obs
TDS on radar.
&&Special weather statement, Mar 6, 7:42 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
742 PM CST Fri Mar 6 2026
OKZ064>066-070200-
Okmulgee OK-Okfuskee OK-Creek OK-
742 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND NORTH CENTRAL OKFUSKEE COUNTIES THROUGH 800
PM CST...
At 742 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
north of Okfuskee, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Beggs... Slick...
Preston... Mounds...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3558 9627 3568 9637 3593 9613 3575 9591
TIME...MOT...LOC 0142Z 223DEG 44KT 3567 9626
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:01 PM CST | Special Weather Statement | TSA | Washington | 29 min |
| Mar 6, 6:03 PM CST | Tornado Warning | TSA | Osage, Tulsa | 57 min |
| Mar 6, 6:07 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 6:08 PM CST | Special Weather Statement | TSA | Creek | 37 min |
| Mar 6, 6:18 PM CST | Tornado Warning | TSA | Creek, Okfuskee | 42 min |
| Mar 6, 6:26 PM CST | Special Weather Statement | TSA | Creek | 34 min |
| Mar 6, 6:34 PM CST | Tornado Warning | TSA | Osage, Rogers, Tulsa, Washington | 43 min |
| Mar 6, 6:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 16 min |
| Mar 6, 6:53 PM CST | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 38 min |
| Mar 6, 7:07 PM CST | Tornado Warning | TSA | Craig, Mayes, Rogers | 38 min |
| Mar 6, 7:22 PM CST | Tornado Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 53 min |
| Mar 6, 7:42 PM CST | Special Weather Statement | TSA | Okmulgee | 18 min |
| Mar 6, 7:55 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 50 min |
| Mar 6, 8:00 PM CST | Special Weather Statement | TSA | Okmulgee | 30 min |
| Mar 6, 8:13 PM CST | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 6, 8:21 PM CST | Areal Flood Advisory | TSA | Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 6, 8:31 PM CST | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| Mar 6, 8:40 PM CST | Tornado Warning | TSA | Mayes | 50 min |
| Mar 6, 8:43 PM CST | Special Weather Statement | TSA | Craig | 32 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Rogers | 27 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | TSA | Craig | 27 min |
| Mar 6, 8:51 PM CST | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 39 min |
| Mar 6, 8:54 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 51 min |
| Mar 6, 8:58 PM CST | Areal Flood Advisory | TSA | Craig, Ottawa | 3 hr |
| Mar 6, 9:02 PM CST | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Mar 6, 9:07 PM CST | Areal Flood Advisory | TSA | Craig, Mayes, Rogers | 3 hr |
| Mar 6, 9:11 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Mar 6, 9:15 PM CST | Tornado Warning | TSA | Delaware, Mayes | 60 min |
| Mar 6, 9:19 PM CST | Special Weather Statement | TSA | Ottawa | 41 min |
| Mar 6, 9:22 PM CST | Special Weather Statement | TSA | Muskogee | 38 min |
| Mar 6, 9:28 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 47 min |
| Mar 6, 9:34 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 41 min |
| Mar 6, 9:36 PM CST | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Mar 6, 9:44 PM CST | Special Weather Statement | TSA | Muskogee | 31 min |
| Mar 6, 10:08 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:09 PM CST | Special Weather Statement | TSA | Muskogee | 36 min |
| Mar 6, 10:16 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa | 44 min |
| Mar 6, 10:18 PM CST | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Mar 6, 10:30 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Mar 6, 10:40 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Mar 6, 10:46 PM CST | Special Weather Statement | TSA | McIntosh | 29 min |
| Mar 6, 10:48 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 42 min |
| Mar 6, 10:53 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Mar 6, 10:57 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 18 min |
| Mar 6, 11:09 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 36 min |
| Mar 6, 11:10 PM CST | Special Weather Statement | TSA | Delaware | 35 min |
| Mar 6, 11:18 PM CST | Tornado Warning | TSA | Delaware | 16 min |
| Mar 6, 11:22 PM CST | Special Weather Statement | TSA | Haskell | 38 min |
| Mar 6, 11:29 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Mar 6, 11:32 PM CST | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 6, 11:38 PM CST | Severe Thunderstorm Warning | TSA | Delaware | 52 min |
| Mar 7, 12:06 AM CST | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 7, 12:16 AM CST | Special Weather Statement | TSA | Cherokee | 29 min |
| Mar 7, 12:35 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 26 min |
| Mar 7, 12:39 AM CST | Special Weather Statement | TSA | Nowata, Tulsa, Washington | 36 min |
| Mar 7, 1:20 AM CST | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 55 min |
| Mar 7, 2:15 AM CST | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Wagoner | 60 min |
| Mar 7, 3:13 AM CST | Special Weather Statement | TSA | McIntosh | 32 min |
| Mar 7, 4:14 AM CST | Special Weather Statement | TSA | Adair | 31 min |
| Mar 7, 5:06 AM CST | Special Weather Statement | TSA | LeFlore | 24 min |
| Mar 7, 12:28 AM CST | Areal Flood Advisory | TSA | Benton | 3 hr |
| Mar 7, 12:28 AM CST | Severe Thunderstorm Warning | TSA | Benton | 32 min |
| Mar 7, 1:00 AM CST | Special Weather Statement | TSA | Washington | 30 min |
| Mar 7, 1:36 AM CST | Areal Flood Advisory | TSA | Crawford, Madison, Washington | 3 hr |
| Mar 7, 2:11 AM CST | Areal Flood Advisory | TSA | Carroll, Madison | 3 hr |
| Mar 7, 4:51 AM CST | Special Weather Statement | TSA | Crawford | 24 min |
| Mar 7, 4:55 AM CST | Special Weather Statement | TSA | Carroll, Madison | 35 min |
| Mar 7, 5:12 AM CST | Special Weather Statement | TSA | Franklin, Sebastian | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.